# SDR GTIA2014052301309

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 9,305 hours, 4,382 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WILL NOT TEST.  INTERCHANGED F/O OXYGEN MASK WITH 1ST OBSERVER OXYGEN MASK IAW AMM 35-12-41-400-001-A.  BOTH OXYGEN MASK OPS CHECKS GOOD.
